# SDR DXTA2023070390230

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 15,398 hours, 11,668 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pcb
- Part number: 66187046
- Part serial: 0614
- Condition: Defective
- Location: Zone 200
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT HAD LOW BREAK PRESS AND ANITSKID INOP ANNUNCIATOR ILLUMINATE.  COMPLETED QRH AND LANDED USING EMERGENCY PHEUMATIC BREAK SYSTEM.  REMOVED AND REPLACED PCB NZ004 IN ACCORDANCE WITH CE-560XL MM 24-51-02. COMPUED WITH LANDING GEAR FUNCTIONAL TEST IN ACCORDANCE WITH CE-560XL MM 32-01-00. COMPUED WITH ANTI-SKID OPERATIONAL CHECKS IN ACCORDANCE WITH CE-560XL MM 32-44-00. ALL OPERATIONAL\ FUNCTIONAL CHECKS GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
